MAUDE Adverse Event Report: CONFORMIS, INC. ITOTAL IDENTITY IMPRINT PS; TOTAL KNEE REPAIR SYSTEM

CONFORMIS, INC. ITOTAL IDENTITY IMPRINT PS; TOTAL KNEE REPAIR SYSTEM
Model Number TPS000D00201
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the incorrect standard jigs were shipped to the surgeon.This was discovered after the surgeon's distal femur and proximal tibia resections were made with the patient specific jigs.The surgeon swapped to a depuy knee to be able to complete the surgery.There was a major delay of more than 20 minutes as a result of this incident.The device dhr was reviewed and the device was manufactured to specification.All sterilisation requirements were met.
 
Event or Problem Description
It was reported that the incorrect standard jigs were shipped to the surgeon.This was discovered after the surgeon's distal femur and proximal tibia resections were made with the patient specific jigs.The surgeon swapped to a depuy knee to be able to complete the surgery.There was a major delay of more than 20 minutes as a result of this incident.

Brand Name
ITOTAL IDENTITY IMPRINT PS
Common Device Name
TOTAL KNEE REPAIR SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
Manufacturer (Section G)
CONFORMIS, INC.
600 research drive
wilmington MA 01887
Manufacturer Contact
kara johnson
600 technology park drive
billerica, MA 01821
MDR Report Key13807400
Report Number3004153240-2022-00041
Device Sequence Number4366138
Product Code JWH
UDI-Device IdentifierM572TPS000D002011
UDI-PublicM572TPS000D002011
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K213389
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTPS000D00201
Device Catalogue NumberTPS-000-D002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2022
Initial Report FDA Received Date03/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexUnknown